Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 256, NWS Louisville, KY

May 24, 2006Hancock County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 24, 2006, 11:49 PM CDT for Hancock County, Kentucky. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 24, 2006, 11:49 PM CDT (04:49 UTC)
Expired
May 25, 2006, 12:30 AM CDT
In force
41 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

County Hancock County, KY

The radar

The Louisville radar (KLVX), 75 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.8 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1105 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 7:51 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, May 24, 7:51 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
851 PM EDT WED MAY 24 2006

.UPDATE...

PREVIOUS THINKING LOOKS TO BE ON TARGET WITH RESPECT TO THE TIMING
OF THE CONVECTION THAT HAS BUBBLED UP TO THE WEST ALONG AN
EXTENDED AREA OF CONVERGENCE BEHIND THE WARM FRONT NEAR A DECENT
MID LEVEL JET PASSING ACROSS THE LOWER AND MID OHIO VALLEY. A FEW
STRONG TO SEVERE WILL BE POSSIBLE ACROSS THE FAR NORTHWESTERN
PORTIONS OF THE AREA TONIGHT...WITH GUSTY WINDS AND HAIL BOTH POSSIBLE. A
COUPLE OF NICE BOWING SEGMENTS ARE HEADING TOWARDS OR MOVING
ACROSS THE WABASH RIVER ATTM. SCATTERED CONVECTION SHOULD CONTINUE
OVERNIGHT DIMINISHING SOME AS IT PROPAGATES EASTWARD INTO THE
BLUEGRASS AND SOUTH EAST PORTIONS OF THE AREA AS WE GET CLOSER TO
DAYBREAK. WILL MAINLY JUST ADJUST FOR THE STEEP DEWPT GRADIENT AND
PRECIP TIMING WITH THE UPDATED ZONES. --SCHOTT

&&

.PREV DISCUSSION... (ISSUED 620 PM EDT WED MAY 24 2006)

UPDATE...
QUICK UPDATE TO REMOVE PRECIP FROM EVENING WORDING WITH BETTER
CHANCES AFTER MIDNIGHT WITH THE MCS SOUTHERN REACHES POSSIBLE TO
MOVE ACROSS THE MAINLY ALONG THE NORTHERN PORTIONS OF THE REGION
ALONG WITH CONVECTION POSSIBLE JUST BEHIND THE WARM FRONT PUSHING
EAST INTO THE REGION OVERNIGHT. HAVE LOWERED CLOUD COVER
ESPECIALLY ACROSS THE EASTERN HALF OF THE AREA IN THE NEAR TERM.
ANOTHER UPDATE WILL BE POSSIBLE LATER TONIGHT TO TIME POSSIBLE
PRECIP AN CLOUD COVER ACROSS THE FORECAST AREA. --SCHOTT

PREV DISCUSSION... (ISSUED 251 PM EDT WED MAY 24 2006)

SHORT TERM (TONIGHT AND THURSDAY)...

RECENT SATELLITE IMAGERY SHOWING MOSTLY SUNNY SKIES ACROSS THE FA
THIS AFTERNOON.  AFTERNOON TEMPERATURES HAVE WARMED NICELY THIS
AFTERNOON WITH MID 70S ACROSS THE EASTERN HALF OF THE FA WITH UPPER
70S TO NEAR 80 DEGREES IN THE WEST.  FAR WEST KENTUCKY CURRENTLY HAS
TEMPERATURES IN THE MID 80S.  DECENT DEWPOINT GRADIENT ALSO NOTED
WITH LOW TO MID 40 DEWPOINTS IN THE EAST WITH A GRADUAL INCREASE AS
ONE HEADS WEST...WITH DEWPOINTS APPROACHING 70 OUT AT PADUCAH.

FAIRLY ACTIVE WEATHER PATTERN SETTING UP IN THE SHORT TERM FORECAST
PERIOD.  STACKED SFC/UPPER LOW OVER THE NORTHERN PLAINS IS FORECAST
TO HEAD EASTWARD INTO THE SOUTHERN GREAT LAKES OVER THE NEXT 24
HOURS.  ASSOCIATED SFC LOW AND ATTENDING COLD FRONT BOUNDARY WILL
SLOWLY MOVE SOUTHEASTWARD TOWARD THE OHIO VALLEY AND REACH THE OHIO
RIVER BY THU AFTERNOON.

IN THE MEANTIME...CAP WILL REMAIN IN PLACE ACROSS MUCH OF THE REGION
THIS AFTERNOON AND EVENING.  HOWEVER...CONVECTION ACROSS CENTRAL
MISSOURI IS FORECAST TO MOVE EAST-SOUTHEAST AND WILL HELP BREAK THE
CAP FURTHER EASTWARD.  SUBTLE SFC TROF AXIS SHOULD ALLOW CONVECTION
TO GET GOING LATER THIS EVENING ACROSS SOUTHERN ILLINOIS AND
SOUTHEAST MO.  THIS ACTIVITY WILL SHIFT EASTWARD INTO THE WESTERN
PORTIONS OF OUR AREA LATER THIS EVENING AND THEN ACROSS THE
REMAINDER OF THE FA OVERNIGHT.  GFS SOLUTION DURING THE OVERNIGHT
APPEARS TO BE SUFFERING FROM CONVECTIVE FEEDBACK ISSUES. THE NAM
SOLUTION IS SIMILAR BUT DOES NOT HAVE THE FEEDBACK PROBLEM.
NONETHELESS...WITH PRECIPITATION EXPECTED...HAVE RAISED POPS INTO
THE LIKELY CATEGORY OVERNIGHT.  UNDER DECENT WAA
SCHEME...TEMPERATURES DO NOT APPEAR TO DROP OFF TOO MUCH TONIGHT.
GENERALLY LOW TO MID 60S SEEM REASONABLE WITH SLIGHTLY HIGHER
READINGS IN THE URBAN AREAS.

FOR THURSDAY...CONVECTION FROM THE OVERNIGHT PERIOD IS EXPECTED TO
BE PUSHING OUT OF THE FA.  WILL KEEP A CHANCE OF POPS IN THE
FORECAST FOR EARLY THURSDAY.  PARTIAL CLEARING IS EXPECTED TO
COMMENCE BY MID TO LATE MORNING.  THIS WILL ALLOW TEMPERATURES TO
WARM UP INTO THE MID AND UPPER 80S DURING THE AFTERNOON HOURS.  WITH
FRONTAL BOUNDARY SLOWLY PUSHING IN FROM THE NW...RENEWED CONVECTIVE
DEVELOPMENT IS EXPECTED WITH ANTECEDENT WARM/MOIST UNSTABLE AIRMASS
IN PLACE.  FORECAST SOUNDINGS SHOW RATHER IMPRESSIVE LAPSE RATES
WITH GENERALLY UNIDIRECTIONAL FLOW THROUGH THE COLUMN.  CONVECTIVE
MODE APPEARS TO BE MORE OF A LINEAR TYPE SYSTEM DEVELOPING WITH
DAMAGING WINDS LIKELY.  ACCORDINGLY SPC HAS OUTLINED THE ENTIRE AREA
IN THE SLIGHT RISK FOR THURSDAY.  AS MENTIONED ABOVE...TEMPERATURES
EXPECTED TO BE SEVERAL DEGREES WARMER ON THURSDAY.  GENERALLY HAVE
GONE WITH MORE OF A MAV/MET COMPROMISE WHICH YIELDS MID 80S.  HIGHER
AFTERNOON READINGS ARE POSSIBLE IF SKIES SUFFICIENTLY CLEAR IN THE
LATE MORNING/EARLY AFTERNOON.

-JARVIS

LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...

LOOKS LIKE A DEFINITE PATTERN CHANGE TO MUCH WARMER...SUMMERLIKE
TEMPS TAKING PLACE BY THE WEEKEND AND CONTINUING THROUGH THE
REMAINDER OF THE LONG TERM PERIOD.

THE MEAN 500 MB COLD TROUGH THAT HAS MORE OR LESS PERSISTED ACROSS
OR NEAR OUR FA THE PAST SEVERAL DAYS WILL FINALLY SHIFT WELL OFF TO
OUR EAST DURING THE NEXT COUPLE OF DAYS AND BE REPLACED BY A VERY
WARM 500 MB RIDGE. THE GFS FCST 500 MB HEIGHTS IN THE 580 TO 585 PLUS
RANGE. THIS WOULD RESULT IN WELL ABOVE NORMAL TEMPS FOR THIS TIME OF
THE YEAR. THIS ALSO SHOULD KEEP THE MAIN STORM TRACK WELL TO THE
NORTH OF OUR FA THIS TIME TOO.

HOWEVER THE MODELS DO INDICATE THAT A WEAK TROUGH AND ASSOCIATED
FRONTAL SYSTEM COULD IMPACT OUR FA LATE IN THE PERIOD. DECIDED TO
GO WI A CHC OF TRW DURING THE TUESDAY NIGHT AND WEDNESDAY
TIME FRAME OF NEXT WEEK BECAUSE OF THIS. THIS AGREES WELL WITH THE
HPC FCST TRENDS. WE WILL GO WI CHANCE POPS IN THE 30 PERCENT RANGE.
UPPED MAX TEMPS. --21

LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, May 24, 2:52 PM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 PM EDT WED MAY 24 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-250930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
252 PM CDT WED MAY 24 2006 /352 PM EDT WED MAY 24 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING IN
AREAS MAINLY WEST OF INTERSTATE 65.  THUNDERSTORMS ARE EXPECTED TO
BECOME MORE NUMEROUS OVERNIGHT ACROSS THE OUTLOOK AREA.  SOME OF THE
THUNDERSTORMS MAY BE STRONG WITH GUSTY WINDS...DANGEROUS LIGHTNING
AND HEAVY RAIN POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY.

A SLOW MOVING COLD FRONT IS FORECAST TO MOVE INTO THE OHIO VALLEY
THURSDAY AFTERNOON.  SCATTERED THUNDERSTORMS WILL BE POSSIBLE
THURSDAY MORNING...MAINLY ACROSS THE SOUTHEASTERN PORTIONS OF THE
OUTLOOK AREA.  AS THE COLD FRONT APPROACHES THE OHIO RIVER THURSDAY
AFTERNOON...THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE
OUTLOOK AREA.  THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE
THURSDAY AFTERNOON AND EVENING. THE MAIN SEVERE WEATHER THREAT WILL
BE DAMAGING WINDS...WITH SOME LARGE HAIL ALSO POSSIBLE.  THE STORM
PREDICTION CENTER HAS INDICATED THAT A SLIGHT RISK OF SEVERE
THUNDERSTORMS EXISTS ACROSS THE ENTIRE OUTLOOK AREA THURSDAY.

THERE IS ALSO A SLIGHT RISK OF SEVERE STORMS FRIDAY MORNING SOUTH
AND EAST OF A LINE FROM FRANKLIN IN SIMPSON COUNTY TO BOWLING GREEN
AND EAST TO RUSSELL SPRINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TONIGHT.  SPOTTER
ACTIVATION WILL LIKELY BE REQUIRED THURSDAY AFTERNOON AND EVENING.

JARVIS

In the hours before

Local storm report, May 24, 8:58 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
958 PM EDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             FRENCH LICK             38.55N 86.62W
05/24/2006  E0.75 INCH       ORANGE             IN   LAW ENFORCEMENT

&&

AML
Special weather statement, May 24, 9:00 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1000 PM EDT WED MAY 24 2006

INZ077-250245-
WASHINGTON-
1000 PM EDT WED MAY 24 2006

...STRONG THUNDERSTORMS MOVING INTO WASHINGTON COUNTY...

AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST
OF BEDFORD TO 10 MILES NORTHEAST OF PAOLI TO 6 MILES SOUTHEAST OF
PAOLI...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST OF BEDFORD
TO 18 MILES SOUTHEAST OF BEDFORD TO 26 MILES SOUTH OF BEDFORD...AND
MOVING EAST AT 35 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG
GUSTY WINDS OF AROUND 50 TO 55 MPH... ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR SALEM BY 1015 PM EDT.

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

SCHOTT
Special weather statement, May 24, 9:11 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1011 PM EDT WED MAY 24 2006

INZ078-090>092-250315-
CLARK-FLOYD-HARRISON-SCOTT-
1011 PM EDT WED MAY 24 2006

...STRONG THUNDERSTORMS MOVING ACROSS SOUTH CENTRAL INDIANA...

AT 1005 PM EDT(905 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11
MILES SOUTHWEST OF BROWNSTOWN TO 5 MILES NORTHWEST OF SALEM TO 11
MILES SOUTHWEST OF ENGLISH TO HARDINSBURG...OR ALONG A LINE EXTENDING
FROM 17 MILES EAST OF BEDFORD TO 22 MILES SOUTHEAST OF BEDFORD TO 33
MILES NORTHEAST OF ROCKPORT TO 36 MILES EAST OF ROCKPORT...AND MOVING
EAST AT 35 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF
AROUND 40 MPH... ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR SCOTTSBURG BY 1040 PM EDT.
  NEAR NEW ALBANY BY 1055 PM EDT.

THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
32 AND 0.

THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
105 AND 121.

STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.

SCHOTT
Special weather statement, May 24, 9:25 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1025 PM EDT WED MAY 24 2006

INZ083-089-250315-
DUBOIS-PERRY-
925 PM CDT WED MAY 24 2006

...STRONG STORM MOVING INTO DUBOIS COUNTY...

AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF DALE...OR 18 MILES EAST OF
OAKLAND CITY...AND MOVING EAST AT 40 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM.

THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
74 AND 79.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS. STAY
TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Special weather statement, May 24, 9:28 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1028 PM EDT WED MAY 24 2006

INZ084-089-KYZ025-250300-
CRAWFORD-MEADE-PERRY-
1028 PM EDT WED MAY 24 2006

...STRONG STORMS MOVING ACROSS SOUTHERN INDIANA AND EXTREME NORTHERN
KENTUCKY...

AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES SOUTH OF ENGLISH...OR 33 MILES NORTHEAST
OF ROCKPORT...AND MOVING EAST AT 35 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Local storm report, May 24, 10:17 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1117 PM EDT WED MAY 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     HAIL             TELL CITY               37.95N 86.76W
05/24/2006  E0.25 INCH       PERRY              IN   TRAINED SPOTTER

            THE SPOTTER ALSO REPORTED SOME PONDING OF WATER ON CITY
            STREETS BUT ALL ROADS ARE PASSABLE.

&&

AML

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 5:26 PM CDTSevere Thunderstorm WarningLMKHancock34 min
May 25, 5:47 PM CDTSevere Thunderstorm WarningLMKBreckinridge43 min
May 25, 5:53 PM CDTSevere Thunderstorm WarningLMKMeade52 min
May 25, 6:21 PM CDTSevere Thunderstorm WarningLMKJefferson24 min
May 25, 6:23 PM CDTSevere Thunderstorm WarningLMKBullitt52 min
May 25, 6:31 PM CDTSevere Thunderstorm WarningLMKHardin44 min
May 25, 6:39 PM CDTSevere Thunderstorm WarningLMKShelby, Spencer51 min
May 25, 6:41 PM CDTSevere Thunderstorm WarningLMKBreckinridge34 min
May 25, 6:49 PM CDTSevere Thunderstorm WarningLMKOhio26 min
May 25, 6:57 PM CDTSevere Thunderstorm WarningLMKAnderson33 min
May 25, 6:59 PM CDTSevere Thunderstorm WarningLMKMeade31 min
May 24, 8:29 PM CDTSevere Thunderstorm WarningLMKDubois46 min
May 24, 8:36 PM CDTSevere Thunderstorm WarningLMKOrange39 min
May 25, 4:08 PM CDTTornado WarningLMKDubois37 min
May 25, 4:31 PM CDTSevere Thunderstorm WarningLMKOrange29 min
May 25, 4:46 PM CDTSevere Thunderstorm WarningLMKDubois44 min
May 25, 4:48 PM CDTSevere Thunderstorm WarningLMKWashington42 min
May 25, 4:49 PM CDTSevere Thunderstorm WarningLMKCrawford41 min
May 25, 5:08 PM CDTSevere Thunderstorm WarningLMKClark52 min
May 25, 5:19 PM CDTSevere Thunderstorm WarningLMKPerry41 min
May 25, 5:25 PM CDTSevere Thunderstorm WarningLMKHarrison50 min
May 25, 5:59 PM CDTSevere Thunderstorm WarningLMKPerry46 min
May 25, 6:38 PM CDTSevere Thunderstorm WarningLMKDubois22 min
May 25, 6:43 PM CDTSevere Thunderstorm WarningLMKCrawford, Perry62 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.